# SDR HEER20160819060

- Difficulty date: August 19, 2016
- Submitted: August 19, 2016
- Operation: Air carrier
- Aircraft: N430PH
- Make and model: Bell 407
- Aircraft serial: 53870
- Aircraft time: 7,977 hours
- Engine: Allsn 250C47B
- Engine time: 11,319 hours
- System (JASC): 7250 · Turbine Section
- Part: Bearing
- Part number: M25010106
- Part serial: NWF140816
- Condition: Spalled
- Location: Nr 5
- Part time: 1,431 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ENGINE NR 5 BEARING EXHIBITED ONSET OF SPALLING AT OUTER RACE SPLIT.  REPLACED THE NR 5 BEARING.
